Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014 (2014), Article ID 519276, 5 pages
Research Article

Subgeometric Ergodicity under Random-Time State-Dependent Drift Conditions

School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

Received 23 December 2013; Accepted 15 July 2014; Published 24 July 2014

Academic Editor: Steve Su

Copyright © 2014 Mokaedi V. Lekgari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mokaedi V. Lekgari, “Subgeometric Ergodicity under Random-Time State-Dependent Drift Conditions,” Journal of Probability and Statistics, vol. 2014, Article ID 519276, 5 pages, 2014. doi:10.1155/2014/519276